IUBio Biosequences .. Software .. Molbio soft .. Network News .. FTP

How to indduce diarrhea in treatment of Tapeworm infectiopns

b8201163 b8201163 at mail.tmc.edu.tw
Wed May 1 21:22:40 EST 1996


Hi,
	I am a medical students in Taiwan and are taking parasitology in 
this semestrer.During the class on today, our Prof. Chung YC ask a 
question which is as follows
	The drug Atabrine (Quinacrine)may be used in the treatment of 
Tapeworm infections and collecting intact samples.
30g is needed (10 tablets,2 tablets/dose, 1/2 hrs repeated)and drinks 
lot of water.But according to Prof. there is 1/8 chances that patients
failed to respond to treatment-induced diarrhea even when the dose is 
increased to 60g.
	Can anyone give me a clue on how to induce diarrhea on the above 
case.Any information and suggestion is welcome.We have to write this 
findings by tommorow.Thanks in advance

With regards,

Vincent T.F.Ho
Taipei Medical College
b82501163 at mail.tmc.edu.tw



More information about the Parasite mailing list

Send comments to us at biosci-help [At] net.bio.net